Table of Contents
ISRN Probability and Statistics
Volume 2013, Article ID 856458, 17 pages
http://dx.doi.org/10.1155/2013/856458
Review Article

Dynkin's Games and Israeli Options

Institute of Mathematics, The Hebrew University, Jerusalem 91904, Israel

Received 2 October 2012; Accepted 27 November 2012

Academic Editors: M. Lenci, P. Neal, and C. A. Tudor

Copyright © 2013 Yuri Kifer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We start by briefly surveying a research on optimal stopping games since their introduction by Dynkin more than 40 years ago. Recent renewed interest to Dynkin’s games is due, in particular, to the study of Israeli (game) options introduced in 2000. We discuss the work on these options and related derivative securities for the last decade. Among various results on game options we consider error estimates for their discrete approximations, swing game options, game options in markets with transaction costs, and other questions.